# SDR DALA2023121910401

- Difficulty date: December 18, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N952DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38737
- Aircraft time: 28,650 hours, 9,800 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 3839001011
- Part serial: 3601A
- Condition: Inoperative
- Location: Nlg Steering
- Part time: 22,830 hours, 11,261 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8803169) DURING TAXI OUT NOSE WHEEL STEERING ALMOST UNRESPONSIVE WITH A FULL RUDDER INPUT TO THE RIGHT SIDE, SLOW TO REACT AND NOT AT PROPER ANGLE. LEFT RUDDER FULL INPUT SLOW TO REACT , BETTER ANGLE, AT 10-15 KTS TAXI SPEED.
